Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Open Astronomy

formerly Baltic Astronomy

Editor-in-Chief: Barbuy, Beatriz


IMPACT FACTOR 2018: 0.350

CiteScore 2018: 0.24

SCImago Journal Rank (SJR) 2018: 0.202
Source Normalized Impact per Paper (SNIP) 2018: 0.144

ICV 2017: 121.03

Open Access
Online
ISSN
2543-6376
See all formats and pricing
More options …
Volume 23, Issue 3-4

Issues

Some Self-consistent Models of Infinitely thin Stellar Disks with an Elliptical Velocity Distribution

L. P. Ossipkov
  • Department of Space Technologies and Applied Astrodynamics, St. Petersburg State University, 35 Universitetskij pr., Staryj Peterhof, St. Petersburg 198504, Russian Federation
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2017-02-18 | DOI: https://doi.org/10.1515/astro-2017-0194

Abstract

Distribution functions are found for some models of mass distribution in infinitely thin disks with an elliptical velocity distribution (Maclaurin, Kuzmin-Toomre, Hénon and Mestel disks).

Keywords: stellar dynamics; methods: analytical; disk galaxies: distribution function

REFERENCES

About the article

Received: 2014-11-13

Accepted: 2014-11-24

Published Online: 2017-02-18

Published in Print: 2014-12-01


Citation Information: Open Astronomy, Volume 23, Issue 3-4, Pages 291–295, ISSN (Online) 2543-6376, DOI: https://doi.org/10.1515/astro-2017-0194.

Export Citation

© 2014 L. P. Ossipkov, published by De Gruyter Open. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in